# SDR 96ZZZX1380

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N235JW
- Make and model: Lear 25B
- Aircraft serial: 096
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Fail To Extend
- Location: Mlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LANDING GEAR FAILED TO EXTEND NORMALLY, BUT WAS EXTENDED MANUALLY.  INVESTIGATION REVEALED MLG SYSTEM HAD BEEN IMPROPERLY LUBRICATION SERVICED.
